# SDR YADA20151212001

- Difficulty date: December 12, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N117AX
- Make and model: Beech 1900C
- Aircraft serial: UC79
- Aircraft time: 35,918 hours, 39,496 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Dimmer
- Part number: 1013800125
- Part serial: 916
- Condition: Shorted
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ROLLING FOR TAKEOFF, ENG INSTRUMENTS INOPERATIVE FOLLOWED BY ELEC BURNING SMELL & POPPED CB.  LOCATED & REPLACED LIGHTING DIMMER CONTROL & POWER SUPPLY FOR INSTRUMENT LIGHTS.  CONFIRMED INTERNAL FAILURE OF UNIT.
